# SDR SWAA2018022820157

- Difficulty date: February 22, 2018
- Submitted: February 28, 2018
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29847
- Aircraft time: 49,757 hours, 28,930 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Rub Strip
- Part number: A39021
- Condition: Worn
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR GIRT RUB STRIP WORN.  R&R STRIP PER AMM.
